# SDR UIEA2018120302764

- Difficulty date: December 1, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 82,642 hours, 11,856 cycles
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Part number: 43367310044045
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEEL WELL FIRE DETECTION SYSTEM INOP. REPLACED WW SWITCH IAW AMM 33-13-00.
